# SDR CA111030006

- Difficulty date: October 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, THE PILOT REPORTED OIL PRESSURE FLUCTUATIONS AND LOW OIL PRESSURE WARNING.  THE ENGINE WAS SHUTDOWN AND UNEVENTFUL SINGLE ENGINE LANDING CARRIED OUT AT DESTINATION.  POST FLIGHT INSPECTION FOUND THE OIL LEVEL 8 QUARTS LOW AND AN OIL LEAK ORIGINATING FROM THE LOWER AC GENERATOR PLUG. THE RGB CHIP DETECTOR WAS ALSO FOUND ILLUMINATED ON THE MAINTENANCE PANEL.  APPROPRIATE MAINTENANCE ACTIONS ARE CURRENTLY BEING CARRIED OUT.
